# SDR 2004FA0000632

- Difficulty date: June 15, 2004
- Submitted: August 11, 2004
- Operation: General aviation
- Aircraft: N421GF
- Make and model: Cessna 421C
- Aircraft serial: 421C1110
- Engine: Cont GTSIO520N
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 641481
- Condition: Cracked
- Location: Injector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED EGT FLUXUATIONS, MADE PRECAUTIONARY LANDING.  INSPECTION REVEALED CYLINDER NR 4 INJECTOR LINE WAS CRACKED AND LEAKING FUEL AT THE BASE OF THE BRAZED ON SLEEVE BETWEEN THE SLEEVE AND THE BALL END.
